# SDR SIMA200220512

- Difficulty date: July 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UNDOCUMENTED BLENDED AREAS ON LEFT OMEGA BEAM (PREVIOUS REPAIR) AT FRAME 20.  REMOVED PREVIOUS REPAIR AND FABRICATED A DOUBLER, FILLER, PLATE AND TWO SHIMS.  REPAIR DONE IAW SRM. (B8349)
